• Buyer Protection

     Free Online Doctor Information.
     No Contracts. Pay monthly.
  • Home
  • pharmacy
  • paracetamol, caffeine, phenylephrine hydrochloride, terpin hydrate, vitamin C
  • COLDREX
COLDREX, paracetamol, caffeine, phenylephrine hydrochloride, terpin hydrate, vitamin C
Medications are for example view only. If needed, please consult with your online doctor.

Lowest price: $0.47 USD/Tablet

Medications and prices are for display example only and not for sale here.

COLDREX

paracetamol, caffeine, phenylephrine hydrochloride, terpin hydrate, vitamin C (R01BA53)

This medicine contains 500 mg of paracetamol, 25 mg of caffeine, 5 mg of phenylephrine hydrochloride, 20 mg of terpin hydrate and 30 mg of vitamin C (ascorbic acid) as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. The nasal decongestant in this product (phenylephrine hydrochloride) helps to open up the nasal passages by reducing the excessive nasal secretions and reducing the swollen blood vessels. Terpin hydrate, which is expectorant, reduces the amount of mucus in the airways. Vitamin C is added to replace the lost amounts of this vitamin due to cold and flu. This medicine is prescribed for the treatment of symptoms of colds and flu.[...]

treatment:

Products

Product  Ppp  Price
COLDREX 12 tablets
$0.47 $5.58

Patient information leaflet

Product information

This medicine contains 500 mg of paracetamol, 25 mg of caffeine, 5 mg of phenylephrine hydrochloride, 20 mg of terpin hydrate  and 30 mg of vitamin C (ascorbic acid) as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. The nasal decongestant in this product (phenylephrine hydrochloride) helps to open up the nasal passages by reducing the excessive nasal secretions and reducing the swollen blood vessels. Terpin hydrate, which is expectorant, reduces the amount of mucus in the airways. Vitamin C is added to replace the lost amounts of this vitamin due to cold and flu. This medicine is prescribed for the treatment of symptoms of colds and flu.

Is this medicine suitable for me?

This medicine is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to this medicine or to any of the other ingredients in this medicine
  • if you are taking other medicines containing paracetamol
  • if you suffer from severe kidney or liver problems, overactive thyroid, diabetes or are under the care of your doctor for high blood pressure or heart disease, angle closure glaucoma or phaeochromocytoma
  • if you are taking tricyclic antidepressants (e.g. imipramine or amitriptyline) or drugs for heart problems (including beta-blockers) or you are taking (or have taken within the last two weeks) drugs called monoamine oxidase inhibitors (MAOIs) prescribed by your doctor or hospital for depression
  • if it is meant for children under 12 years

 In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • have blood vessel disease (such as Raynaud’s Phenomenon)
  • have an enlarged prostate

This medicine interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take this medicine?

This medicine is available in form of a tablet.

You should take this medicine exactly as instructed by your doctor or pharmacist.

  • The usual dose for adults and children aged 12 years and over is 1-2 tablets can be taken up to 4 times a day.
  • Do not take more than 8 tablets during 24 hours.
  • Do not take continuously for more than 7 days without medical advice.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are this medicine`s side effects?

Like all medicines this medicine can cause side effects, including:

  • skin rashes
  • allergic reactions
  • mouth ulcers
  • breathing problems
  • nervousness, irritability, restlessness and excitability
  • increased blood pressure
  • headache
  • dizziness
  • upset stomach
  • nausea or diarrhea
  • trouble sleeping
  • heart palpitations
  • thrombocytopenia and agranulocytosis (decrease in the number of platelets and white blood cells)
  • unexplained bruising or bleeding
  • sudden weight loss
  • loss of appetite
  • yellowing of the eyes and skin

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.